Loading...
Loading...

Go to the content (press return)

On linear codes whose weights and length have a common divisor

Author
Ball, S.; Blokhuis, A.; Gacs, A.; Sziklai, P.; Weiner, Z.
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2007-05
Volume
211
Number
1
First page
94
Last page
104
DOI
https://doi.org/10.1016/j.aim.2006.07.011 Open in new window
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

  • Ball, Simeon Michael  (author)
  • Blokhuis, A  (author)
  • Gacs, A  (author)
  • Sziklai, P  (author)
  • Weiner, Z  (author)